Please use this identifier to cite or link to this item:
Title: Basics on growth orders of polymonogenic functions
Authors: De Almeida, Regina
Kraußhar, RS
Keywords: iterated generalized Cauchy–Riemann equations
polymonogenic functions
asymptotic growth behaviour of generalized analytic functions
growth orders
growth type
Issue Date: 25-Apr-2015
Abstract: In this paper, we introduce generalizations of the classical growth order and the growth type of analytic functions in the context of polymonogenic functions. Polymonogenic functions are null-solutions of higher integer order iterates of a generalized higher dimensional Cauchy–Riemann operator. One of the main goals is to prove generalizations of the famous Lindelöf–Pringsheim theorem linking explicitly these growth orders and growth types with the Taylor series coefficients in the context of this function class.
Peer Reviewed: yes
ISSN: De Almeida, R; Kraußhar, R.S.. 2015. Basics on growth orders of polymonogenic functions, Complex Variables and Elliptic Equations 60, 11: 1480 - 1504.
Print: 1747-6933
Online: 1747-6941
Document Type: Article
Appears in Collections:DMAT - Artigo publicado em Revista Científica Indexada

Files in This Item:
File Description SizeFormat 
RS_Basics on growth orders of polymonogenic functions.pdf
  Restricted Access
148,34 kBAdobe PDFView/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.